interaction of medicines
Apr 24, 2013
Response from Dr. Young
Hello and thanks for posting.
In brief, yes. Acyclovir has no significant interactions with your HIV medications and could be taken at the same time.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Can Keflex Treat Chlamydia?
- Can You Get Genital Warts In Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.